# SDR 20001114SH002

- Difficulty date: July 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: A56641115666
- Part serial: MX536345VU
- Condition: Failed
- Location: Hyd System
- Part time: 6,718 hours, 3,488 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MBJ/ATL - FLT JM 053 - DURING ENGINE START, HYD PRESSURE REMAINED AT ZERO.  CAUSE OF THE PUMP''S FAILURE SEEMED TO HAVE BEEN A WEAR-OUT OF ITS COMPONENTS.  THIS WAS THE FIRST REMOVAL SINCE IT WAS INSTALLED IN A NEW CONDITION.  THIS PART IS MAINTAINED ''ON CONDITION'' AND SUCH FAILURE AFTER EXTENDED PERIODS IN USE IS CONSIDERED NORMAL.  (X)
